# SDR AALA20030326

- Difficulty date: March 11, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1309, L18R JUST BELOW RIGHT ENGINE PYLON HAS GOUGE, DENT AND SCRATCH APPROX 6 INCHES LONG, APPEARS PREVIOUSLY WORKED.  BLENDED AND INSTALLED TWO ROWS DOBLER PER 53-04-38.  (M)
